UM  > 科技學院  > 土木及環境工程系
PDF solution of nonlinear oscillators subject to multiplicative Poisson pulse excitation on displacement
Er G.K.; Zhu H.T.; Iu V.P.; Kou K.P.
2009-03-01
Source PublicationNonlinear Dynamics
ISSN0924-090X
Volume55Issue:4Pages:337-348
Abstract

A solution procedure for the stationary probability density function (PDF) of the responses of nonlinear oscillators subjected to Poisson white noises is formulated with exponential-polynomial closure (EPC) method. The effectiveness of the solution procedure is investigated with nonlinear oscillators subjected to both external and multiplicative Poisson white noises at different levels of system nonlinearity, excitation intensity, and impulse arrival rates. Numerical results show that the PDFs obtained with the EPC procedure are in good agreement with those from Monte Carlo simulation. 

KeywordNonlinear Oscillator Poisson White Noise Probability Density Function Stochastic Processes
DOIhttps://doi.org/10.1007/s11071-008-9367-x
URLView the original
Indexed BySCI
Language英语
WOS Research AreaEngineering ; Mechanics
WOS SubjectEngineering, Mechanical ; Mechanics
WOS IDWOS:000262989200004
Fulltext Access
Citation statistics
Cited Times [WOS]:17   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF CIVIL AND ENVIRONMENTAL ENGINEERING
Corresponding AuthorEr G.K.; Zhu H.T.; Iu V.P.; Kou K.P.
AffiliationFaculty of Science and Technology, University of Macau, Macao SAR, People’s Republic of China
First Author AffilicationFaculty of Science and Technology
Corresponding Author AffilicationFaculty of Science and Technology
Recommended Citation
GB/T 7714
Er G.K.,Zhu H.T.,Iu V.P.,et al. PDF solution of nonlinear oscillators subject to multiplicative Poisson pulse excitation on displacement[J]. Nonlinear Dynamics,2009,55(4):337-348.
APA Er G.K.,Zhu H.T.,Iu V.P.,&Kou K.P..(2009).PDF solution of nonlinear oscillators subject to multiplicative Poisson pulse excitation on displacement.Nonlinear Dynamics,55(4),337-348.
MLA Er G.K.,et al."PDF solution of nonlinear oscillators subject to multiplicative Poisson pulse excitation on displacement".Nonlinear Dynamics 55.4(2009):337-348.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Er G.K.]'s Articles
[Zhu H.T.]'s Articles
[Iu V.P.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Er G.K.]'s Articles
[Zhu H.T.]'s Articles
[Iu V.P.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Er G.K.]'s Articles
[Zhu H.T.]'s Articles
[Iu V.P.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.